| Catalog Number |
0250070620 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that when the infusion was punctured, a piece of rubber was punched out and entered the infusion fluid.The infusion where the piece of rubber was punched out is a b.Braun bag.
Event or Problem Description
Additional Manufacturer Narrative
The device was scrapped by the customer therefore, it was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: piece of rubber entered the infusion fluid.Probable root cause: 1.Material/design error.2.Excessive user force.3.Severe shipping conditions.4.Disposable tip rubbing against product.5.User error.The reported failure mode will be monitored for future reoccurrence.